Active ingredients: etonogestrel
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Attempting to decide whether or not to have the implant removed. It's caused more personal strife than good, and I would like to know if there are any known cases of similar symptoms. Because vein issues are a prominent symtom, hemorrhoids don't seem very far from the mark.
More questions for: Nexplanon
Lexapro has helped me a lot until I got the naxaplon. I had every side effect of the lexapro. I had felt 10x worst. I never had an issue with lexapro. The Doctor wld prescribe lexapro for a short while, then take me off. All depending on my psychological mood. After being off the pill for a year.. I had to get back on the lexapro. A month later, i got the Nexaplon. Then, I start have all kinds of bad side effects.
I'm 17 and about to graduate highschool, and i have been on Nexplaton for a year now. After I started getting mood swings from it a month ago my OBGYN decided it would be a good idea to put me on Sprintec (the pill) to counteract it.... but after two weeks on that I started getting severely depressed and started getting very bad anxiety I stopped right away when I started getting feeling I didn't want. Now fast forward to a month later I have awful anxiety, I can't control my thoughts making me feel crazy , I've been obsessing over something I know I'm not but it is just in my head and makes me want to crawl out of my skin, I dead every day now!! I'm hopefully getting this removed Monday and pray I can take control of my life again. If you guys have any similar experiences please share and give me tips to stop this !!
I stared nexplanon on 3/16/17 and yesterday 3/17/17 I woke up with a rash on my checks I just wonder if this is a side effect of this birth control? I went to the emergency room they told me is dermatitis...
I'm not sure if there's anything in the group for this. It's not showing me anything. I've had Nexplanon for over two years now, I've been having recurring paraesthesia lately, before it was just when I woke up and it would go away. This year in January I had a full day paraesthesia, now it's two months later and I've been having it for four days straight. All my blood tests so far have come back as normal. Thy took X-rays but they don't seem to be looking beyond that and I'm starting to suspect that the only foreign thing in my body might be what's causing it. My paraesthesia feels tingly and sometimes like a burning sesnsation, almost like everything I touch is being touched three fold. This makes it hard to stop bumping into things and putting my jeans on even. Any input?
More reviews for: Nexplanon
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.